Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stop medicine high blood pressure pregancy

Premium Questions

Dr. Anshul Varshney MD

My pressure spikes to 90 over 190 in the evening. What causes this and what medicine will stop this? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Benard Shehu MD

medicines to control the blood pressure ( coversyl 10 mg, transnitrate patch and acetophyryll 25 mg ... list again to control the high blood pressure . ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Michelle Gibson James MD

I am 48, an occasional smoker and a stone overweight . My blood pressure is currently showing ...'ve stopped that and I'm due to start a different medicine later this week. I've had a bad... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Mirjeta Guni MD

simply get deathly ill and a high fever until i stop the medications. Then , over several days, get better. I have very high blood pressure .. due to a rare disease i have called... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Pavan Kumar Gupta MD

evening. I want to know if these medicines will help reduce cholesterol and BP? I do drink regularly but shall try and reduce intake in coming days. Have stopped outside food. Also would want to know if... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  James M Wilson MD

My doctor recently told me stop taking blood pressure medication that I had been on during a pregnancy. Today I have had several blood pressure readings in the range of 187/107 and I do... View answer

Answered by : Dr. James M Wilson ( Cardiologist)
Dr. Balshree Sharma MD

used them for 4 days now.bp is in manageable range want to stop meds before body grows accustomed ... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr.  Praveen Tayal MD

howdy- I am 80 yr old male, high blood pressure, taking Benicar 20mg, 1/2 am. 1/2 pm, also dipyridamole 20mg 1/2am, 1/2 pm.. also on beta blocker, stopped that 3 mos ago, had triple by pas 5yrs... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Imaad Mohammed Ismail MD

burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10 days i found my bp lowered upto 90/60 and my physician told to stop using medicine since then i am... View answer

Answered by : Dr. Imaad Mohammed Ismail ( General & Family Physician)
Dr. Salah Saad Shoman MD

and high blood pressure. He also needs to lose a lot of weight. His cardiologist has him on maximum strength blood pressure medicine as well as a statin, and he is miserable. He... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Jignesh Gorasia MD

Do meditation, regular walking, avoid extra salt in your diet, avoid oily and junk food, have a sound sleep of at least 6 to 8 hours.. If the BP still remains high after doing all these, then you require medicines...

Dr. Rakesh Sharma MD

NO CONTINUE YOUR MEDICINES.

Dr. Abhishek Kapoor MD

Hi Thanks for using healthcare magic Puffers contain neurotoxin in their organs which cause decrease blood pressure . This toxin deadens the tongue and lips, and induces dizziness and vomiting, followed by...